# SDR A6WA201441597

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6003301027
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AWAC CARD 4DMI16838 REPAIR FWD FUSELAGE SKIN PNL 601R-53-11-2490A.  REMOVED FWD FUSELAGE SKIN & INSTALLED NEW SERVICEABLE SKIN IAW SRM 51-42-06, 51-25-06 & 51-25-16.
